# SDR GTIA010224

- Difficulty date: April 12, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT STAIR LEFT SIDE SUPPORT ANGLE IS CRACKED.  REMOVED DAMAGED ANGLE.  FABRICATED NEW PART.  (M)
